Improved upper bounds for codes with unequal error protection

Shraga I. Bross, Simon Litsyn

Research output: Contribution to journalArticlepeer-review

Abstract

Asymptotic nonexistence bounds for unequal error protecting codes with two protection levels are considered. We show that the improved estimates on the possible distance distributions for codes may sometimes yield sharper upper bounds than the previously known ones on the higher significance protection level of both nonlinear and linear codes having two protection levels.

Original languageEnglish
Pages (from-to)3329-3333
Number of pages5
JournalIEEE Transactions on Information Theory
Volume52
Issue number7
DOIs
StatePublished - Jul 2006

Keywords

  • Asymptotic bounds
  • Linear codes
  • Nonlinear codes
  • Unequal error protection

Cite this